# SDR 99ZZZX2229

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61CK
- Make and model: Cessna 550
- Aircraft serial: 5500195
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 5112358162
- Condition: Broken
- Location: Passenger Door
- Part time: 7,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HINGE ARM BROKE COMPLETELY THROUGH WHEN DOOR OPENED TO STOP (WHICH IS LOCATED ON ARM).
